# SDR ASAA2023062743771

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 4,906 hours, 1,397 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 05-020-01 FOUND ENG # 2 EEC C1 SMT WITH CORRELATED FAULT CODE 73-43983 "ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMADATION TEST FAILED (SINGLE CHANNEL) CHANNEL A. FAULT OCCURRED ON LEG-7, ENG START 25 JUN 2023. GROUNDED - YES. PERFORMED IFIM TASK G73-20-00-810-927, DURING INITIAL EVALUATION MAINT MESSAGE DOES NOT SHOW, PERFORMED TEST NO.32 ENGINE IDLE SYSTEM TEST, OPS NORMAL TEST PASSED. FAULT CLEARED AND DID NOT RETURN. OK FOR CONTINUED SERVICE.
